# SDR DXTA2023032783180

- Difficulty date: March 27, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N794QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20638
- Aircraft time: 7,489 hours, 4,271 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Acm
- Part number: 3471A020000
- Condition: Defective
- Stage of operation: TO
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN SMOKE: AFTER CLEARING THE RUNWAY AND SWITCHING FROM ENGINE BLEED AIR TO APU BLEED AIR, A BURNING SMELL STARTED COMING FROM THE A/C VENTS FOLLOWED BY A HAZE IN THE CABIN. WE THEN SWITCHED OFF THE APU AIR AND THE SMELL AND HAZE DISSAPPATED AFTER A COUPLE OF MINUTES.  WE KEPT ALL THE BLEEDS OFF FOR THE REMAINDER OF THE TAXI TO THE RAMP.  AFTER WE SHUTDOWN I CHECKED THE AFT EQUIPMENT BAY AND FOUND NO ODOR OR FUMES IN THE BAY.  WE RECEIVED NO CAS MESSAGES DURING THIS TIME.//CORRECTIVE ACTION// R/R ACM WITH REF TO CL-350 AMM 21-52-13. OPS AND LEAK CHECK GOOD
